MathSciNet Relay Station
MathSciNet bibliographic data
MR2782254 35Q35 (35A09 35B30 35R37 76B03 76B15)
Wu, Sijue Global wellposedness of the 3-D full water wave problem. Invent. Math. 184 (2011), no. 1, 125–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement